MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, two 6f multipurpose (mp) a2 100cm infiniti thrulumen diagnostic catheter broke during shaping.The strain relief portion of the device broke during shaping, resulting in a fracture and separation into multiple pieces.The surgeon immediately stopped using the catheters and replaced them with another non-cordis catheter to continue the procedure.There was no reported patient injury.The event occurred during a patent ductus arteriosus (pda) surgical procedure after an unknown guidewire had been removed.The device was stored and prepared according to the instructions for use (ifu).Shaping was performed outside of the patient, and the breakage also occurred outside of the patient.The devices will be returned for evaluation.The hospital reported this case as a serious injury adverse event to the china nmpa.Addendum: both devices were returned with separations at the distal tip and the strain reliefs fully intact.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11 complaint conclusion: as reported, two 6f multipurpose (mp) a2 100cm infiniti thrulumen diagnostic catheter broke during shaping.The strain relief portion of the device broke during shaping, resulting in a fracture and separation into multiple pieces.The surgeon immediately stopped using the catheters and replaced them with another non-cordis catheter to continue the procedure.There was no reported patient injury.The event occurred during a patent ductus arteriosus (pda) surgical procedure after an unknown guidewire had been removed.The device was stored and prepared according to the instructions for use (ifu).Shaping was performed outside of the patient, and the breakage also occurred outside of the patient.Both catheters were returned for evaluation.A non-sterile cath f6ine tl mp a2 100cm 2sh unit was received coiled inside a clear plastic bag and unpacked for evaluation.Two units were received; one device was evaluated under this complaint and the other was evaluated under a separate complaint.Visual inspection identified a separation at the brite tip/distal tip approximately 8.6 cm from the distal tip, and a kinked or bent condition on the body of the unit approximately 67 cm and 81.5 cm from the distal end.No other damage or anomalies were observed with the naked eye on the returned device components.Due to this condition, amplified images of the unit were obtained.Analysis of the separated area showed elongation and plastic deformation, findings commonly associated with tensile overload, indicating the plastic material was subjected to a tensile force that exceeded the material component¿s yield strength before the observed damage occurred.The fusion between the components was observed with no anomalies.Dimensional analysis was also performed near the damaged area to verify the correct inner diameter and outer diameter of the device, and the results were found to be within specification.Based on the available information and analysis, there is no evidence to suggest the reported failure is related to the manufacturing process.The reported ¿brite tip/distal tip ¿ separated¿ seen during the product evaluation of both devices.The exact cause of the reported event cannot be determined.Evaluation results showed signs of tensile overload therefore, use related factors cannot be excluded.The instructions for use do not provide specific guidance regarding manual shaping or deformation of the catheter prior to insertion.The device is intended for use by trained healthcare professionals experienced in catheterization procedures, who are responsible for device handling and technique selection based on clinical judgment.Manual shaping is not defined as a device-specific instruction, requirement, or limitation within the ifu and is therefore considered an operator-dependent technique rather than a manufacturer-directed use condition.Based on the available information, there is no indication that this specific event is related to device design or the manufacturing process.Therefore, no further actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24583488
Report Number9616099-2026-00367
Device Sequence Number9434683
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public(01)10705032014304(17)280531(10)18459088
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Device Lot Number18459088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F MPA2 100CM INFINITI DIAGNOSTIC CATHETER; UNKNOWN CATHETER; UNKNOWN GUIDEWIRE
Patient Age69 YR
Patient SexFemale